# SDR SWAA2022022344671

- Difficulty date: November 20, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,336 hours, 32,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT HAS CORROSION AT BS767+5; RBL14. (MARKED) / AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT REPAIR AT BS 767+5. RBL 14 WILL BE ACCOMPLISHED ON C.C. T865707. IAW SRM 53-00-53-2R-3 REPAIR 3 AND DWG 146A7500
